# SDR DALA2024123112104

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (3 EA), FROM STA Y=1022 TO STA Y=1063 ON X=44, X=52, AND X=-44 AT AFT PAX CABIN FLOOR. SUMMARY OF NRC 00459: CORROSION LEVEL 2. FLOOR SUPPORTS (3 EA), FROM STA Y=1022 TO STA Y=1063 ON X=44, X=52, AND X=-44 AT AFT PAX CABIN FLOOR WERE REPLACED DUE TO CORROSION OUT OF LIMITS PER B717-200 SRM 51-41-01-0G, 51-41-05-0G, AND DWG 5940155 REV J. (LP #0736586)
